# SDR PCAA9800710

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FOUR ROWS OF FLOOR EMERGENCY PROXIMITY LIGHTING NOT ILLUMINATING WHEN TESTED.  RESECURED CANNON PLUG AT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
